Alert archive / Missouri / River Flood Warnings in 2016
River Flood Warning 45, NWS Kansas City, MO
NWS Kansas City, MO issued this river flood warning at Apr 30, 2016, 4:45 PM CDT for Andrew County, Buchanan County, Missouri. It was in force for 32 hr.
The area
The outline as issued.
The facts
- Issued
- Apr 30, 2016, 4:45 PM CDT (21:45 UTC)
- Expired
- May 2, 2016, 1:00 AM CDT
- In force
- 32 hr
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Andrew County, MO, Buchanan County, MO
The radar
The Pleasant Hill radar (KEAX), 140 km from the middle of the area, began a volume at 21:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point 102 River at Rosendale (RSDM7).
- Action stage
- 13 ft
- Minor stage
- 18 ft
- Moderate stage
- 18.11 ft
- Major stage
- 23 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
151
WGUS43 KEAX 302145
FLWEAX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
445 PM CDT SAT APR 30 2016
...The National Weather Service in Pleasant Hill Mo has issued a
flood warning for the following rivers in Missouri...
102 River at Rosendale affecting Andrew and Buchanan Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
MOC003-021-012145-
/O.NEW.KEAX.FL.W.0045.160430T2145Z-160502T0600Z/
/RSDM7.1.ER.000000T0000Z.160501T0000Z.160501T0600Z.NO/
445 PM CDT SAT APR 30 2016
The National Weather Service in Pleasant Hill Mo has issued a
* Flood Warning for
The 102 River at Rosendale.
* until late Sunday night.
* Flood stage is 18.0 feet.
* Forecast...The river is forecast to have a maximum value of 18.1
feet this evening.
* At 18.0 feet...State Route 48 on the east side of Rosendale is
overtopped by flood waters.
* At 13.0 feet...Lowland agricultural flooding begins.
&&
Latest
Location FS Stage Day/Time Forecast
102 River
Rosendale 18 18.1 this evening
&&
LAT...LON 4013 9488 4013 9478 3977 9471 3977 9480 4004 9486
$$4 follow-up statements
925
WGUS83 KEAX 010124
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
824 PM CDT SAT APR 30 2016
...The Flood Warning continues for the following rivers in
Missouri...Kansas...
102 River at Rosendale affecting Andrew and Buchanan Counties.
Marais Des Cygnes River at La Cygne affecting Linn County.
Platte River near Agency affecting Buchanan County.
Platte River At Sharps Station affecting Platte County.
Platte River near Platte City affecting Platte County.
Tarkio River at Fairfax affecting Atchison and Holt Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
MOC003-021-020124-
/O.EXT.KEAX.FL.W.0045.000000T0000Z-160503T0140Z/
/RSDM7.2.ER.160501T0600Z.160501T1800Z.160502T0140Z.NO/
824 PM CDT SAT APR 30 2016
The Flood Warning continues for
The 102 River at Rosendale.
* until Monday evening.
* At 7:20 PM Saturday the stage was 16.5 feet.
* Flood stage is 18.0 feet.
* Moderate flooding is forecast.
* Forecast...Rise above flood stage by early Sunday morning and
continue to rise to near 19.2 feet by early Sunday afternoon. The
river will fall below flood stage by Sunday evening.
* At 18.0 feet...State Route 48 on the east side of Rosendale is
overtopped by flood waters.
* At 13.0 feet...Lowland agricultural flooding begins.
&&
Latest
Location FS Stage Day/Time Forecast
102 River
Rosendale 18 16.5 Sat 07 PM 19.2 early Sunday afternoon
&&
LAT...LON 4013 9488 4013 9478 3977 9471 3977 9480 4004 9486
$$
KSC107-020123-
/O.EXT.KEAX.FL.W.0043.000000T0000Z-160502T1500Z/
/LCGK1.1.ER.160429T0349Z.160430T1945Z.160501T1500Z.NO/
824 PM CDT SAT APR 30 2016
The Flood Warning continues for
The Marais Des Cygnes River at La Cygne.
* until Monday morning.
* At 8:01 PM Saturday the stage was 27.9 feet.
* Flood stage is 25.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
late Sunday morning.
* At 25.0 feet...Low lying farmland and other rural land floods.
&&
Latest
Location FS Stage Day/Time Forecast
Marais Des Cygnes River
La Cygne 25 27.9 Sat 08 PM 27.6 early Sunday morning
&&
LAT...LON 3839 9482 3839 9476 3826 9465 3826 9476 3835 9483
$$
MOC021-020123-
/O.EXT.KEAX.FL.W.0008.000000T0000Z-160503T1702Z/
/AGYM7.2.ER.160427T1032Z.160428T1200Z.160502T1702Z.NO/
824 PM CDT SAT APR 30 2016
The Flood Warning continues for
The Platte River near Agency.
* until Tuesday afternoon.
* At 7:30 PM Saturday the stage was 25.2 feet.
* Flood stage is 20.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 25.3 feet by
early Sunday morning. The river will fall below flood stage early
Monday afternoon.
* At 25.0 feet...Flooding begins at the east border of Agency.
* At 20.0 feet...Low-lying areas east of Agency begin to flood.
&&
Latest
Location FS Stage Day/Time Forecast
Platte River
Agency 20 25.2 Sat 07 PM 25.3 early Sunday morning
&&
LAT...LON 3977 9480 3977 9471 3951 9464 3941 9464 3941 9472
$$
MOC165-020123-
/O.EXT.KEAX.FL.W.0009.000000T0000Z-160504T2204Z/
/SSTM7.2.ER.160427T0859Z.160501T0030Z.160503T2204Z.NO/
824 PM CDT SAT APR 30 2016
The Flood Warning continues for
The Platte River At Sharps Station.
* until Wednesday afternoon.
* At 7:30 PM Saturday the stage was 31.9 feet.
* Flood stage is 26.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
Tuesday afternoon.
* At 31.5 feet...The south approach to the Highway B bridge over the
Little Platte River is under water due to backwater from the Platte
River.
* At 30.5 feet...Interurban Road floods about 1.5 miles southeast of
Sharps Station.
* At 29.0 feet...Backwater from the Platte River floods Highway KK
along the Little Platte River at the location 0.2 miles east of
Highway B.
* At 26.0 feet...Low-lying rural land along the river begins to
flood.
&&
Latest
Location FS Stage Day/Time Forecast
Platte River
Sharps Station 26 31.9 Sat 07 PM 31.9 early Sunday morning
&&
LAT...LON 3941 9474 3941 9464 3935 9476 3939 9479
$$
MOC165-020123-
/O.EXT.KEAX.FL.W.0010.000000T0000Z-160505T0342Z/
/PLCM7.2.ER.160427T1219Z.160501T0600Z.160504T0342Z.UU/
824 PM CDT SAT APR 30 2016
The Flood Warning continues for
The Platte River near Platte City.
* until Wednesday evening.
* At 4:11 PM Saturday the stage was 26.0 feet.
* Flood stage is 20.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 26.2 feet by
early Sunday morning. The river will fall below flood stage Tuesday
before midnight.
* At 25.0 feet...Water overtops 1st Street in Tracy, Missouri.
* At 22.0 feet...Flooding occurs at Humphreys Access Area which is
located 5 miles downstream from Platte City. 300 acres of pasture
are also flooded.
* At 20.0 feet...Cropland near State Highway 92 near Platte City
begins to flood.
&&
Latest
Location FS Stage Day/Time Forecast
Platte River
Platte City 20 26.0 Sat 04 PM 26.2 early Sunday morning
&&
LAT...LON 3939 9479 3935 9476 3927 9481 3929 9484 3933 9483
$$
MOC005-087-020123-
/O.EXT.KEAX.FL.W.0044.000000T0000Z-160502T0614Z/
/FFXM7.2.ER.160430T1704Z.160501T0015Z.160501T0614Z.NO/
824 PM CDT SAT APR 30 2016
The Flood Warning continues for
The Tarkio River at Fairfax.
* until late Sunday night.
* At 7:15 PM Saturday the stage was 18.6 feet.
* Flood stage is 17.0 feet.
* Moderate flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
early Sunday morning.
* At 18.0 feet...U.S. Highway 59 north of Fairfax begins to flood.
* At 17.0 feet...Low-lying farm fields begin to flood.
&&
Latest
Location FS Stage Day/Time Forecast
Tarkio River
Fairfax 17 18.6 Sat 07 PM 17.1 early Sunday morning
&&
LAT...LON 4044 9543 4044 9534 4018 9538 4019 9546
$$219
WGUS83 KEAX 011409
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
909 AM CDT SUN MAY 1 2016
...The Flood Warning is cancelled for the following rivers in
Kansas...
Marais Des Cygnes River at La Cygne affecting Linn County.
...The Flood Warning continues for the following rivers in
Missouri...
102 River at Rosendale affecting Andrew and Buchanan Counties.
Platte River near Agency affecting Buchanan County.
Platte River At Sharps Station affecting Platte County.
Platte River near Platte City affecting Platte County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
MOC003-021-021409-
/O.EXT.KEAX.FL.W.0045.000000T0000Z-160503T0325Z/
/RSDM7.2.ER.000000T0000Z.160501T1800Z.160502T0325Z.NO/
909 AM CDT SUN MAY 1 2016
The Flood Warning continues for
The 102 River at Rosendale.
* until Monday evening.
* Flood stage is 18.0 feet.
* Forecast...The river is forecast to have a maximum value of 19.1
feet this afternoon.
* At 19.0 feet...State Route 48 on the east and west sides of
Rosendale is under water.
* At 18.0 feet...State Route 48 on the east side of Rosendale is
overtopped by flood waters.
* At 13.0 feet...Lowland agricultural flooding begins.
&&
Latest
Location FS Stage Day/Time Forecast
102 River
Rosendale 18 19.1 this afternoon
&&
LAT...LON 4013 9488 4013 9478 3977 9471 3977 9480 4004 9486
$$
KSC107-011439-
/O.CAN.KEAX.FL.W.0043.000000T0000Z-160502T1500Z/
/LCGK1.1.ER.160429T0349Z.160430T1945Z.160501T1132Z.NO/
909 AM CDT SUN MAY 1 2016
The Flood Warning is cancelled for
The Marais Des Cygnes River at La Cygne.
* At 8:46 AM Sunday the stage was 23.9 feet.
* Flood stage is 25.0 feet.
* Fell below flood stage at 6:32 AM Sunday.
* Forecast...The river will continue to fall to 13.7 feet by Monday
morning.
&&
Latest
Location FS Stage Day/Time Forecast
Marais Des Cygnes River
La Cygne 25 23.9 Sun 09 AM 20.9 this afternoon
&&
LAT...LON 3839 9482 3839 9476 3826 9465 3826 9476 3835 9483
$$
MOC021-021408-
/O.EXT.KEAX.FL.W.0008.000000T0000Z-160503T1909Z/
/AGYM7.2.ER.160427T1032Z.160428T1200Z.160502T1909Z.NO/
909 AM CDT SUN MAY 1 2016
The Flood Warning continues for
The Platte River near Agency.
* until Tuesday afternoon.
* At 8:30 AM Sunday the stage was 25.2 feet.
* Flood stage is 20.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 25.5 feet by this
afternoon. The river will fall below flood stage early Monday
afternoon.
* At 25.0 feet...Flooding begins at the east border of Agency.
* At 20.0 feet...Low-lying areas east of Agency begin to flood.
&&
Latest
Location FS Stage Day/Time Forecast
Platte River
Agency 20 25.2 Sun 08 AM 25.5 this afternoon
&&
LAT...LON 3977 9480 3977 9471 3951 9464 3941 9464 3941 9472
$$
MOC165-021408-
/O.EXT.KEAX.FL.W.0009.000000T0000Z-160505T0136Z/
/SSTM7.2.ER.160427T0859Z.160501T0330Z.160504T0136Z.NO/
909 AM CDT SUN MAY 1 2016
The Flood Warning continues for
The Platte River At Sharps Station.
* until Wednesday evening.
* At 8:30 AM Sunday the stage was 31.7 feet.
* Flood stage is 26.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
Tuesday evening.
* At 31.5 feet...The south approach to the Highway B bridge over the
Little Platte River is under water due to backwater from the Platte
River.
* At 30.5 feet...Interurban Road floods about 1.5 miles southeast of
Sharps Station.
* At 29.0 feet...Backwater from the Platte River floods Highway KK
along the Little Platte River at the location 0.2 miles east of
Highway B.
* At 26.0 feet...Low-lying rural land along the river begins to
flood.
&&
Latest
Location FS Stage Day/Time Forecast
Platte River
Sharps Station 26 31.7 Sun 08 AM 31.7 this afternoon
&&
LAT...LON 3941 9474 3941 9464 3935 9476 3939 9479
$$
MOC165-021408-
/O.EXT.KEAX.FL.W.0010.000000T0000Z-160505T0725Z/
/PLCM7.2.ER.160427T1219Z.160501T1348Z.160504T0725Z.UU/
909 AM CDT SUN MAY 1 2016
The Flood Warning continues for
The Platte River near Platte City.
* until late Wednesday night.
* At 8:48 AM Sunday the stage was 26.6 feet.
* Flood stage is 20.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
early Wednesday morning.
* At 25.0 feet...Water overtops 1st Street in Tracy, Missouri.
* At 22.0 feet...Flooding occurs at Humphreys Access Area which is
located 5 miles downstream from Platte City. 300 acres of pasture
are also flooded.
* At 20.0 feet...Cropland near State Highway 92 near Platte City
begins to flood.
&&
Latest
Location FS Stage Day/Time Forecast
Platte River
Platte City 20 26.6 Sun 09 AM 26.3 this afternoon
&&
LAT...LON 3939 9479 3935 9476 3927 9481 3929 9484 3933 9483
$$799
WGUS83 KEAX 011509
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1009 AM CDT SUN MAY 1 2016
...The Flood Warning continues for the following rivers in Kansas...
Missouri...
Missouri River at St Joseph affecting Doniphan...Andrew and Buchanan
Counties.
Missouri River at Sibley affecting Clay...Jackson and Ray Counties.
Missouri River at Waverly affecting Carroll...Lafayette and Saline
Counties.
Missouri River at Glasgow affecting Chariton...Howard and Saline
Counties.
Missouri River at Boonville affecting Cooper and Howard Counties.
...The Flood Warning continues for the following rivers in
Missouri...
102 River at Rosendale affecting Andrew and Buchanan Counties.
Missouri River at Napoleon affecting Jackson...Lafayette and Ray
Counties.
Missouri River At Miami affecting Carroll...Chariton and Saline
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
MOC003-021-021509-
/O.CON.KEAX.FL.W.0045.000000T0000Z-160503T0325Z/
/RSDM7.2.ER.000000T0000Z.160501T1800Z.160502T0325Z.NO/
1009 AM CDT SUN MAY 1 2016
The Flood Warning continues for
The 102 River at Rosendale.
* until Monday evening.
* Flood stage is 18.0 feet.
* Forecast...The river is forecast to have a maximum value of 19.1
feet this afternoon.
* At 19.0 feet...State Route 48 on the east and west sides of
Rosendale is under water.
* At 18.0 feet...State Route 48 on the east side of Rosendale is
overtopped by flood waters.
* At 13.0 feet...Lowland agricultural flooding begins.
&&
Latest
Location FS Stage Day/Time Forecast
102 River
Rosendale 18 19.1 this afternoon
&&
LAT...LON 4013 9488 4013 9478 3977 9471 3977 9480 4004 9486
$$
KSC043-MOC003-021-021508-
/O.EXT.KEAX.FL.W.0016.000000T0000Z-160507T0112Z/
/SJSM7.1.ER.160427T1520Z.160501T1400Z.160506T0112Z.NO/
1009 AM CDT SUN MAY 1 2016
The Flood Warning continues for
The Missouri River at St Joseph.
* until Friday evening.
* At 9:30 AM Sunday the stage was 20.3 feet.
* Flood stage is 17.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
Thursday evening.
* At 19.0 feet...Backwater from the Missouri River floods property
along the Nodaway river at Nodaway, Missouri.
* At 17.0 feet...Lowland flooding upstream and downstream from St.
Joseph occurs.
&&
Latest
Location FS Stage Day/Time Forecast
Missouri River
St Joseph 17 20.3 Sun 09 AM 20.3 this afternoon
&&
LAT...LON 3991 9501 3990 9489 3975 9483 3964 9488 3970 9505
$$
MOC047-095-177-021508-
/O.EXT.KEAX.FL.W.0018.000000T0000Z-160505T0900Z/
/SBEM7.1.ER.160427T2110Z.160502T1200Z.160504T0900Z.NO/
1009 AM CDT SUN MAY 1 2016
The Flood Warning continues for
The Missouri River at Sibley.
* until late Wednesday night.
* Flood stage is 22.0 feet.
* Forecast...The river is forecast to have a maximum value of 24.6
feet Monday morning.
* At 22.0 feet...Low-lying rural areas along the river and outside of
levee protection flood.
&&
Latest
Location FS Stage Day/Time Forecast
Missouri River
Sibley 22 24.6 Monday morning
&&
LAT...LON 3925 9431 3922 9417 3916 9415 3918 9420 3918 9432
$$
MOC095-107-177-021508-
/O.CON.KEAX.FL.W.0019.000000T0000Z-000000T0000Z/
/NAPM7.1.ER.160427T1328Z.160428T2315Z.000000T0000Z.UU/
1009 AM CDT SUN MAY 1 2016
The Flood Warning continues for
The Missouri River at Napoleon.
* until further notice.
* At 10:00 AM Sunday the stage was 19.2 feet.
* Flood stage is 17.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 21.2 feet by
Monday morning then begin falling.
* At 17.0 feet...Low-lying areas unprotected by levees begin to
flood.
&&
Latest
Location FS Stage Day/Time Forecast
Missouri River
Napoleon 17 19.2 Sun 10 AM 21.2 Monday morning
&&
LAT...LON 3916 9415 3922 9417 3925 9386 3918 9384 3911 9405
$$
MOC033-107-195-021508-
/O.EXT.KEAX.FL.W.0020.000000T0000Z-160507T1200Z/
/WVYM7.1.ER.160427T1906Z.160429T0900Z.160506T1200Z.NO/
1009 AM CDT SUN MAY 1 2016
The Flood Warning continues for
The Missouri River at Waverly.
* until Saturday morning.
* At 9:30 AM Sunday the stage was 21.8 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 23.7 feet by
Monday evening. The river will fall below flood stage Friday
morning.
* At 23.5 feet...Rural areas along the river which are not protected
by levees flood.
&&
Latest
Location FS Stage Day/Time Forecast
Missouri River
Waverly 20 21.8 Sun 09 AM 23.7 Monday evening
&&
LAT...LON 3925 9386 3933 9331 3928 9327 3922 9330 3918 9384
$$
MOC033-041-195-021508-
/O.CON.KEAX.FL.W.0021.000000T0000Z-000000T0000Z/
/MIAM7.1.ER.160428T0131Z.160429T1324Z.000000T0000Z.NO/
1009 AM CDT SUN MAY 1 2016
The Flood Warning continues for
The Missouri River At Miami.
* until further notice.
* Flood stage is 18.0 feet.
* Forecast...The river is forecast to have a maximum value of 23.8
feet early Tuesday morning.
* At 18.0 feet...Low-lying rural areas outside of levees begin to
flood.
&&
Latest
Location FS Stage Day/Time Forecast
Missouri River
Miami 18 23.8 early Tuesday morning
&&
LAT...LON 3933 9331 3943 9319 3938 9307 3928 9327
$$
MOC041-089-195-021508-
/O.EXT.KEAX.FL.W.0022.000000T0000Z-160505T0430Z/
/GLZM7.2.ER.160428T1753Z.160429T2000Z.160504T0430Z.UU/
1009 AM CDT SUN MAY 1 2016
The Flood Warning continues for
The Missouri River at Glasgow.
* until Wednesday evening.
* At 9:30 AM Sunday the stage was 25.0 feet.
* Flood stage is 25.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Monday afternoon and continue
to rise to near 25.6 feet by Tuesday morning. The river will fall
below flood stage by Tuesday before midnight.
* At 25.0 feet...Farmland along the river floods.
&&
Latest
Location FS Stage Day/Time Forecast
Missouri River
Glasgow 25 25.0 Sun 09 AM 25.6 Tuesday morning
&&
LAT...LON 3935 9314 3939 9305 3924 9279 3906 9287 3907 9296
$$
MOC053-089-021508-
/O.EXT.KEAX.FL.W.0023.000000T0000Z-160502T1800Z/
/BOZM7.1.ER.160428T2126Z.160429T2130Z.160501T1800Z.NO/
1009 AM CDT SUN MAY 1 2016
The Flood Warning continues for
The Missouri River at Boonville.
* until Monday afternoon.
* At 9:30 AM Sunday the stage was 21.2 feet.
* Flood stage is 21.0 feet.
* Forecast...The river will continue to fall to below flood stage by
this afternoon.
* At 21.0 feet...Low-lying rural areas along the river flood.
&&
Latest
Location FS Stage Day/Time Forecast
Missouri River
Boonville 21 21.2 Sun 09 AM 21.0 this afternoon
&&
LAT...LON 3908 9297 3902 9255 3894 9259 3896 9286 3903 9298
$$506
WGUS83 KEAX 012336
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
636 PM CDT SUN MAY 1 2016
...The Flood Warning is cancelled for the following rivers in
Missouri...
102 River at Rosendale affecting Andrew and Buchanan Counties.
&&
MOC003-021-020006-
/O.CAN.KEAX.FL.W.0045.000000T0000Z-160503T0325Z/
/RSDM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
636 PM CDT SUN MAY 1 2016
The Flood Warning is cancelled for
The 102 River at Rosendale.
* At 6:18 PM Sunday the stage was 14.2 feet.
* Flood stage is 18.0 feet.
* Forecast...The river is below flood stage at 14.2 feet. The
river will continue to fall to 10.6 feet by Monday morning.
&&
Latest
Location FS Stage Day/Time Forecast
102 River
Rosendale 18 14.2 Sun 06 PM 14.2 this evening
&&
LAT...LON 4013 9488 4013 9478 3977 9471 3977 9480 4004 9486
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this river flood warning went out at Apr 30, 3:38 PM CDT, 1 hour 7 minutes earlier.
Area forecast discussion, Apr 30, 3:38 PM CDT, 1 hour 7 minutes before
Area Forecast Discussion National Weather Service Kansas City/Pleasant Hill MO 338 PM CDT SAT APR 30 2016 .Discussion... Issued at 338 PM CDT SAT APR 30 2016 Cool weather will stick around for a couple days with a small chance at showers, but otherwise the work week is looking good. Satellite imagery today shows the Nation dominated by a large trough across the western 3/4 of the country. This is due in part to the shortwave trough that pivoted north into the Central Plains, which brought the rain yesterday and this morning, and another trough well to our west who's closed circulation is noted swinging south from the Great Basin on its way into the Desert Southwest. Locally, the surface reflection of the Central Plains trough started the morning in northwest Missouri, but is now opening up and shifting east across northern Missouri as a warm front lifts north. The larger synoptic level trough dominating the Nation will persist for another day or so before the Desert Southwest shortwave quickly ejects into the Plains, helping the pattern evolve from one highly amplified state to another highly amplified state, but the amplified pattern later in the week will let warmer temperatures return. Tonight through Sunday into Monday...temperatures will cool off going into Sunday as a cool surface high presses into Kansas and Missouri as the trough overhead slowly moves northeast; and with the Desert Southwest trough expected to be swinging into the Plains Sunday, expectations are that much of the moisture ladened air that got shoved just to our north today --by the lifting warm front-- will sink back south overnight providing another round of cool, cloudy and potential wet weather. Continue to carry POPs in areas along and north of the Missouri River as a result, but do not expect much accumulation if an rain develops as the focus for upper level forcing will be in areas to our south and east. Have also included a mention of drizzle Sunday morning as it could be cool and misty. The cooler temperatures --highs in the 50s and 60s-- will persist into Monday as the secondary shortwave from the Desert Southwest moves across the Central Plains, which will also keep a slight chance of rain going Monday morning. Tuesday on through the rest of the forecast...is looking rather nice. Temperatures will rebound Tuesday back to around 70, with highs in the 70s in the days to follow. This will be in part a result of another large trough moving into the Great Basin during the work week, keeping the storm track clear of the Central Plains while allowing a large upper level ridge to develop overhead. && .Aviation...(For the 18Z TAFS through 18Z Sunday Afternoon) Issued at 1245 PM CDT SAT APR 30 2016 A combination of VFR and MVFR CIGs prevail across western Missouri this afternoon thanks to the cloud cover and moisture wrapping around a surface trough languishing over northwest Missouri. CIGs might bounce around some this afternoon but should lift into the VFR range by early this evening for the sites in and around KC, though KSTJ will likely be MVFR through the day and overnight hours. Late tonight MVFR clouds should wrap back to the south as winds veer around to the northwest. Will need to watch for IFR conditions to develop early Sunday morning, but confidence is a bit low at this time to push CIGs and VIS that far down at this time. && .EAX Watches/Warnings/Advisories... KS...None. MO...None. && Discussion...Cutter Aviation...Cutter
Hazardous weather outlook, Apr 30, 5:04 AM CDT, 11 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 504 AM CDT SAT APR 30 2016 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-011015- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 504 AM CDT SAT APR 30 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TODAY AND TONIGHT SHOWERS AND THUNDERSTORMS WILL DEVELOP THIS AFTERNOON ACROSS PORTIONS OF NORTH-CENTRAL MISSOURI. WHILE WIDESPREAD SEVERE WEATHER IS NOT EXPECTED AT THIS TIME...SOME STRONGER STORMS WILL BE CAPABLE OF MARGINALLY SEVERE HAIL. THUNDERSTORM CHANCES WILL COME TO AN END THIS EVENING. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.WEATHER.GOV/EAX/HWO .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.WEATHER.GOV/EAX/HWO
The office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 30, 2:53 PM CDT | River Flood Warning | EAX | Atchison, Holt | 35 hr |
Nearby
River Flood Warnings in Missouri, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.